# SDR DALA2022052003480

- Difficulty date: April 6, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737
- Aircraft serial: 31939
- Aircraft time: 22,130 hours, 8,599 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2186557) DURING INSPECTION FOUND LIGHTNING STRIKE DAMAGE CARGO DOOR SKIN 2 LOCATIONS 10 INCHES AFT OF FWD LOWER CORNER 3 INCHES OF ABOVE LOWER SKIN EDGE. COMPLETED PERMANENT REPAIR. INSTALLED 2EA SOLID FASTENERS REF B 737 SRM 52-00-01-2R PROC 8.
